Professor Stefanie Gerke

  1. 2021
  2. Forthcoming

    Kings in Multipartite Hypertournaments

    Ai, J., Gerke, S. & Gutin, G., 15 Jul 2021, (Accepted/In press) In: Journal of Graph Theory.

    Research output: Contribution to journalArticlepeer-review

  3. Published

    Proximity and Remoteness in Directed and Undirected Graphs

    Ai, J., Gerke, S., Gutin, G. & Mafunda, S., Mar 2021, In: Discrete Mathematics. 344, 3, 112252.

    Research output: Contribution to journalArticlepeer-review

  4. 2020
  5. E-pub ahead of print

    Successive shortest paths in complete graphs with random edge weights

    Gerke, S., Mezei, B. & Sorkin, G., 13 Oct 2020, (E-pub ahead of print) In: Random Structures and Algorithms. 57, 4, p. 1205-1247 43 p.

    Research output: Contribution to journalArticlepeer-review

  6. E-pub ahead of print

    Proper orientation number of triangle-free bridgeless outerplanar graphs

    Ai, J., Gerke, S., Gutin, G., Shi, Y. & Taoqiu, Z., 20 Apr 2020, (E-pub ahead of print) In: Journal of Graph Theory. p. 1-11 11 p.

    Research output: Contribution to journalArticlepeer-review

  7. 2019
  8. Published

    The asymptotic number of prefix normal words

    Balister, P. & Gerke, S., 13 Sep 2019, In: Theoretical Computer Science. 784, p. 75-80 6 p.

    Research output: Contribution to journalArticlepeer-review

  9. 2016
  10. Published

    Adversarial resilience of matchings in bipartite random graphs

    Balister, P., Gerke, S. & McDowell, A., 2 Dec 2016, In: Journal of Combinatorics. 8, 1, p. 79-92 14 p.

    Research output: Contribution to journalArticlepeer-review

  11. 2015
  12. Published

    Controllability and matchings in random bipartite graphs

    Balister, P. & Gerke, S., Jul 2015, Surveys in Combinatorics 2015. Czumaj, A., Georgakopoulos, A., Král, D., Lozin, V. & Pikhurko, O. (eds.). Cambridge University Press, Vol. 424. p. 119-146 28 p. (London Mathematical Society Lecture Note Series; vol. 424).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  13. Published

    Maximizing the minimum load for random processing times

    Gerke, S., Panagiotou, K., Schwartz, J. & Steger, A., Jan 2015, In: ACM Transactions on Algorithms (TALG). 11, 3, p. 1-19 19 p., 17.

    Research output: Contribution to journalArticlepeer-review

  14. 2011
  15. Published

    Pegging graphs yields a small diameter

    Gerke, S., Steger, A. & Wormald, N., Mar 2011, In: Combinatorics, Probability and Computing. 20, 2, p. 239-248 9 p.

    Research output: Contribution to journalArticlepeer-review

  16. Published

    No dense subgraphs appear in the triangle-free graph process

    Gerke, S. & Makai, T., 2011, In: The Electronic Journal of Combinatorics. 18, 1, 7 p., 168.

    Research output: Contribution to journalArticlepeer-review

  17. 2009
  18. Published

    Algorithms for generating convex sets in acyclic digraphs

    Balister, P., Gerke, S., Gutin, G., Johnstone, A., Reddington, J., Scott, E., Soleimanfallah, A. & Yeo, A., Dec 2009, In: Journal of Discrete Algorithms. 7, 4, p. 509–518 10 p.

    Research output: Contribution to journalArticlepeer-review

  19. Published

    Connectivity of the uniform random intersection graph

    Blackburn, S. R. & Gerke, S., 28 Aug 2009, In: Discrete Mathematics. 309, 16, p. 5130-5140 11 p.

    Research output: Contribution to journalArticlepeer-review

  20. Published

    Convex Sets in Acyclic Digraphs

    Balister, P., Gerke, S. & Gutin, G., Mar 2009, In: Order: a Journal on the Theory of Ordered Sets and its Applications. 26, 1, p. 95-100 6 p.

    Research output: Contribution to journalArticlepeer-review

  21. 2008
  22. Published

    The number of graphs not containing K3,3 as a minor

    Gerke, S., Giménez, O., Noy, M. & Weissl, A., 8 Sep 2008, In: The Electronic Journal of Combinatorics. 15, 20 p., R114.

    Research output: Contribution to journalArticlepeer-review

  23. Published

    Connectivity of addable graph classes

    Balister, P., Bollobás, B. & Gerke, S., May 2008, In: Journal of Combinatorial Theory, Series B. 98, 3, p. 577-584 8 p.

    Research output: Contribution to journalArticlepeer-review

  24. Published

    The random planar graph process

    Gerke, S., Schlatter, D., Steger, A. & Taraz, A., Mar 2008, In: Random Structures and Algorithms. 32, 2, p. 236-261 26 p.

    Research output: Contribution to journalArticlepeer-review

  25. Published

    Sequences with changing dependencies

    Balister, P., Bollobás, B. & Gerke, S., 2008, In: SIAM Journal on Discrete Mathematics. 22, 3, p. 1149-1154 6 p.

    Research output: Contribution to journalArticlepeer-review

  26. 2007
  27. Published

    A probabilistic counting lemma for complete graphs

    Gerke, S., Marciniszyn, M. & Steger, A., Dec 2007, In: Random Structures and Algorithms. 31, 4, p. 517-534 18 p.

    Research output: Contribution to journalArticlepeer-review

  28. Published

    The generalized randic index of trees

    Balister, P., Bollobas, B. & Gerke, S., Dec 2007, In: Journal of Graph Theory. 56, 4, p. 270-286 17 p.

    Research output: Contribution to journalArticlepeer-review

  29. Published

    Generalised acyclic edge colourings of graphs with large girth

    Gerke, S. & Raemy, M., 6 Jun 2007, In: Discrete Mathematics. 307, 13, p. 1668-1671 4 p.

    Research output: Contribution to journalArticlepeer-review

  30. Published

    A characterization for sparse epsilon-regular pairs

    Gerke, S. & Steger, A., 3 Jan 2007, In: The Electronic Journal of Combinatorics. 14, 1, p. - 12 p.

    Research output: Contribution to journalArticlepeer-review

  31. Published

    Small subsets inherit sparse epsilon-regularity

    Gerke, S., Kohayakawa, Y., Rodl, V. & Steger, A., Jan 2007, In: Journal of Combinatorial Theory, Series B. 97, 1, p. 34-56 23 p.

    Research output: Contribution to journalArticlepeer-review

  32. Published

    K-4-free subgraphs of random graphs revisited

    Gerke, S., Proemel, H. J., Schickinger, T., Steger, A. & Taraz, A., 2007, In: Combinatorica. 27, 3, p. 329-365 37 p.

    Research output: Contribution to journalArticlepeer-review

  33. 2006
  34. Published

    The generalized acyclic edge chromatic number of random regular graphs

    Gerke, S., Greenhill, C. & Wormald, N., Oct 2006, In: Journal of Graph Theory. 53, 2, p. 101-125 25 p.

    Research output: Contribution to journalArticlepeer-review

  35. 2005
  36. Published

    Random planar graphs with n nodes and a fixed number of edges

    Gerke, S., McDiarmid, C., Steger, A. & Weissl, A., 2005, PROCEEDINGS OF THE SIXTEENTH ANNUAL ACM-SIAM SYMPOSIUM ON DISCRETE ALGORITHMS. PHILADELPHIA: SIAM, p. 999-1007 9 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  37. 2004
  38. Published

    K-5-free subgraphs of random graphs

    Gerke, S., Schickinger, T. & Steger, A., Mar 2004, In: Random Structures and Algorithms. 24, 2, p. 194-232 39 p.

    Research output: Contribution to journalArticlepeer-review

  39. Published

    On the number of edges in random planar graphs

    Gerke, S. & McDiarmid, A., Mar 2004, In: Combinatorics, Probability and Computing. 13, 2, p. 165-183 19 p.

    Research output: Contribution to journalArticlepeer-review

  40. Published

    Graph imperfection with a co-site constraint

    Gerke, S. & McDiarmid, C., 2004, In: SIAM Journal on Discrete Mathematics. 17, 3, p. 403-425 23 p.

    Research output: Contribution to journalArticlepeer-review

  41. 2001
  42. Published

    Graph imperfection

    Gerke, S. & McDiarmid, C., Sep 2001, In: Journal of Combinatorial Theory, Series B. 83, 1, p. 58-78 21 p.

    Research output: Contribution to journalArticlepeer-review

  43. Published

    Graph imperfection II

    Gerke, S. & McDiarmid, C., Sep 2001, In: Journal of Combinatorial Theory, Series B. 83, 1, p. 79-101 23 p.

    Research output: Contribution to journalArticlepeer-review

  44. Published

    Channel Assignment with Large Demands

    Gerke, S. & McDiarmid, C., 2001, In: Annals of Operations Research. 107, 1-4, p. 143-159 17 p.

    Research output: Contribution to journalArticlepeer-review

  45. 2000
  46. Published

    Colouring weighted bipartite graphs with a co-site constraint

    Gerke, S., 28 Sep 2000, In: Discrete Mathematics. 224, 1-3, p. 125-138 14 p.

    Research output: Contribution to journalArticlepeer-review